# SDR IPXA09157647

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE LIGHT INOP.  BITE TESTED THE AUTONOMOUS STANDBY POWER SUPPLY UNIT (70WN).  UNIT FAILED, REMOVED AND REPLACED UNIT, REF MM 52-73-18-04.  OPS OK.  EVAC SLIDE WARNING LIGHT OPS OK.  THIS CLEARS M410281.
